MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 83786
Medical Device Problem Codes Stretched (1601); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2024
Type of Reportable Event Malfunction
Event or Problem Description
Reportable based on device analysis completed on (b)(6) 2024.It was reported that the coil was difficult to advance and was stretched.The patient presented with splenic aneurysm and underwent embolization.After placing the imaging catheter, an 8mm x 40cm interlock-35 was advanced.However, it was difficult to deliver, and after pushing back and forth several times, it was found that the coil was stretched.The microcatheter was reinstalled, and then 4 controllable coils of the.18 system were used to complete the procedure.No patient complications were reported, and the patient status was stable.However, returned device analysis revealed the coil was detached from the coil arm.
 
Additional Manufacturer Narrative
Device eval by manufacturer: the device was received for analysis.It was observed that only the main coil was returned.The main coil was stretched, bent, and detached at the coil arm section.Functional testing could not be performed since only the coil was returned.Dimensional inspection of the returned components revealed they were within specification.A2- age at time of event: 18 years or older.E1 - initial reporter facility name: (b)(6).

Brand Name
INTERLOCK-35
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key20759015
Report Number2124215-2024-73026
Device Sequence Number9291935
Product Code KRD
UDI-Device Identifier08714729793014
UDI-Public08714729793014
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K133208
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/17/2026
Device Model Number83786
Device Catalogue Number83786
Device Lot Number0032037346
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/16/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2024
Initial Report FDA Received Date11/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale